Constructing irreducible polynomials over finite fields

We describe a new method for constructing irreducible polynomials modulo a prime number p. The method mainly relies on Chebotarev's density theorem.

Bibliographic Details
Main Authors: Ling, San, Ozdemir, Enver, Xing, Chaoping
Other Authors: School of Physical and Mathematical Sciences
Format: Journal Article
Language:English
Published: 2013
Online Access:https://hdl.handle.net/10356/97307
http://hdl.handle.net/10220/10582
_version_ 1811678968352342016
author Ling, San
Ozdemir, Enver
Xing, Chaoping
author2 School of Physical and Mathematical Sciences
author_facet School of Physical and Mathematical Sciences
Ling, San
Ozdemir, Enver
Xing, Chaoping
author_sort Ling, San
collection NTU
description We describe a new method for constructing irreducible polynomials modulo a prime number p. The method mainly relies on Chebotarev's density theorem.
first_indexed 2024-10-01T03:01:41Z
format Journal Article
id ntu-10356/97307
institution Nanyang Technological University
language English
last_indexed 2024-10-01T03:01:41Z
publishDate 2013
record_format dspace
spelling ntu-10356/973072023-02-28T19:40:36Z Constructing irreducible polynomials over finite fields Ling, San Ozdemir, Enver Xing, Chaoping School of Physical and Mathematical Sciences We describe a new method for constructing irreducible polynomials modulo a prime number p. The method mainly relies on Chebotarev's density theorem. Published version 2013-06-25T02:36:10Z 2019-12-06T19:41:16Z 2013-06-25T02:36:10Z 2019-12-06T19:41:16Z 2011 2011 Journal Article Ling, S., Ozdemir, E., & Xing, C. (2011). Constructing irreducible polynomials over finite fields. Mathematics of Computation, 81(279), 1663-1668. 0025-5718 https://hdl.handle.net/10356/97307 http://hdl.handle.net/10220/10582 10.1090/S0025-5718-2011-02567-6 en Mathematics of computation © 2011 American Mathematical Society. This paper was published in Mathematics of Computation and is made available as an electronic reprint (preprint) with permission of American Mathematical Society. The paper can be found at the following official DOI: [http://dx.doi.org/10.1090/S0025-5718-2011-02567-6].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law. application/pdf
spellingShingle Ling, San
Ozdemir, Enver
Xing, Chaoping
Constructing irreducible polynomials over finite fields
title Constructing irreducible polynomials over finite fields
title_full Constructing irreducible polynomials over finite fields
title_fullStr Constructing irreducible polynomials over finite fields
title_full_unstemmed Constructing irreducible polynomials over finite fields
title_short Constructing irreducible polynomials over finite fields
title_sort constructing irreducible polynomials over finite fields
url https://hdl.handle.net/10356/97307
http://hdl.handle.net/10220/10582
work_keys_str_mv AT lingsan constructingirreduciblepolynomialsoverfinitefields
AT ozdemirenver constructingirreduciblepolynomialsoverfinitefields
AT xingchaoping constructingirreduciblepolynomialsoverfinitefields